# SDR AALA202405065103

- Difficulty date: April 21, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N955XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 17,793 hours, 4,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5397470300200
- Condition: Corroded
- Location: Zone 100 -
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT AT FR 58 BETWEEN +Y3 AND +Y28. REPLACED FLOOR SUPPORT PER SRM 51-42-11.
